# SDR 07FDEA04367

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,724 hours, 12,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57843203203
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRATCHES ON NOSE SKIN OF SLAT NR 2 RT WING, RIB 24-27.  NOSE SKIN REPAIR PERFORMED IAW SRM 57-43-11/FIG 202/SHEET 11.  REFER TO NON ROUTINE DR0399, AT RIB 27 OTHER ASNA0081A FASTENERS ARE INSTALLED ACC TO DRW A578-44242/SHEET 16, IAW AI-STATEMENT 942-037611/005/2005.
